The signature theorem for manifolds with metric horns
Journées équations aux dérivées partielles (1996), article no. 2, 10 p.
@article{JEDP_1996____A2_0,
     author = {Br\"uning, Jochen},
     title = {The signature theorem for manifolds with metric horns},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {2},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0881.58062},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A2_0/}
}
TY  - JOUR
AU  - Brüning, Jochen
TI  - The signature theorem for manifolds with metric horns
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A2_0/
UR  - https://zbmath.org/?q=an%3A0881.58062
LA  - en
ID  - JEDP_1996____A2_0
ER  - 
Brüning, Jochen. The signature theorem for manifolds with metric horns. Journées équations aux dérivées partielles (1996), article  no. 2, 10 p. http://www.numdam.org/item/JEDP_1996____A2_0/

[B1] J. Brüning : Heat kernel asymptotics for operator valued Sturm-Liouville equations. Analysis 8 (1988), 73-93. | MR 89j:35037 | Zbl 0672.34054

[B2] J. Brüning : The local index theorem without smoothness. In : Partial Diffential Equations and Mathematic Physics. The Danish-Swedish Analysis Seminar, 1995. Lars Hoermander, Anders Melin (Ed.). Birkhäuser : Boston 1996, 58-91 | Zbl 0853.58097

[BS1] J. Brüning und R. Seeley : The resolvent expansion for second order regular singular operators. J. Funct. Anal. 78 (1987), 361-429 | Zbl 0625.47040

[BS2] J. Brüning and R. Seeley : An index theorem for first order regular singular operators. Amer. J. Math. 110 (1988), 659-429 | MR 89k:58271 | Zbl 0664.58035

[BS3] J. Brüning and R. Seeley : Regular singular asymptotics. Adv. in Math. 58 (1985), 133-148. | MR 87b:41032 | Zbl 0593.47047

[Ca] C. Callias : On the existence of small-time heat expansion for operators with irregular singularities in the coefficients. Preprint 1990 | Zbl 0840.35028

[Ch1] J. Cheeger : On the spectral geometry of spaces with cone - like singularities. Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 2103-2106 | MR 80k:58098 | Zbl 0411.58003

[Ch2] J. Cheeger : Spectral geometry of singular Riemannian spaces. J. Differ. Geom. 18 (1083), 575-657 | MR 85d:58083 | Zbl 0529.58034

[Ch3] J. Cheeger: On the Hodge theory of Riemannian pseudomanifolds. In : Proc. Sympos. Pure Math. 36, 91-146. Amer. Math. Soc., Providence 1980 | MR 83a:58081 | Zbl 0461.58002

[LP] M. Lesch and N. Peyerimhoff : On index formulas for manifolds with metric horns. Institut für Mathematik der Universität Augsburg, 337 (1995) | Zbl 0906.58049

[P] N. Peyerimhoff : Ein Index für Cheegersingularitäten im Hinblick auf algebraische Flächen. Dissertation, Augsburg 1993 | Zbl 0850.57002